# SDR AALA20040424

- Difficulty date: April 4, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT OVER L3 DOOR INOPERATIVE.  REPLACED BATTERY PACK M33406 FOR EMERGENCY LIGHT ABOVE 3L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
